Alert archive / California / Freeze Warnings in 2018
Freeze Warning 10, NWS Eureka, CA
NWS Eureka, CA issued this freeze warning at Nov 6, 2018, 3:17 PM PST for Mendocino County, California. It took effect at Nov 7, 2018, 12:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2018, 3:17 PM PST (23:17 UTC)
- In effect from
- Nov 7, 2018, 12:00 AM PST
- Expired
- Nov 7, 2018, 9:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
County Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 11.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2823 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
586 WWUS76 KEKA 062317 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 317 PM PST Tue Nov 6 2018 ...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO MID 30S TONIGHT ACROSS PORTIONS OF NORTHWEST CALIFORNIA... CAZ110-071230- /O.UPG.KEKA.FR.Y.0025.181107T1000Z-181107T1600Z/ /O.NEW.KEKA.FZ.W.0010.181107T0800Z-181107T1700Z/ Northwestern Mendocino Interior- Including the cities of Potter Valley, Willits, Leggett, and Laytonville 317 PM PST Tue Nov 6 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY... The National Weather Service in Eureka has issued a Freeze Warning...which is in effect from midnight tonight to 9 AM PST Wednesday. The Frost Advisory is no longer in effect. * LOW TEMPERATURES...Upper 20s to mid 30s * LOCATIONS INCLUDE...Leggett, Laytonville, Redwood Valley, Calpella, Ukiah, Talmage, Hopland, Boonville, Potter Valley, Willits, and Dos Rios. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ102-103-105-106-112-113-071230- /O.NEW.KEKA.FR.Y.0026.181107T0800Z-181107T1700Z/ Del Norte Interior-Northern Humboldt Coast- Northern Humboldt Interior-Southern Humboldt Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, Ferndale, Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, Benbow, Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 317 PM PST Tue Nov 6 2018 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY... The National Weather Service in Eureka has issued a Frost Advisory...which is in effect from midnight tonight to 9 AM PST Wednesday. * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Freshwater, Blue Lake, Orleans, Hoopa, and other areas away from the immediate coast. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is possible. Sensitive outdoor plants may be killed if left uncovered. && $$
3 follow-up statements
628 WWUS76 KEKA 070526 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 926 PM PST Tue Nov 6 2018 ...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO MID 30S TONIGHT ACROSS PORTIONS OF NORTHWEST CALIFORNIA... CAZ110-071700- /O.CON.KEKA.FZ.W.0010.181107T0800Z-181107T1700Z/ Northwestern Mendocino Interior- Including the cities of Potter Valley, Willits, Leggett, and Laytonville 926 PM PST Tue Nov 6 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY... * LOW TEMPERATURES...upper 20s to the mid 30s. * LOCATIONS INCLUDE...Valleys including Leggett, Laytonville, Redwood Valley, Calpella, Ukiah, Talmage, Hopland, Boonville, Potter Valley, Willits, and Dos Rios. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ104-109-071700- /O.EXA.KEKA.FR.Y.0026.181107T0800Z-181107T1700Z/ Southwestern Humboldt-Mendocino Coast- Including the cities of Honeydew, Petrolia, Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, Mendocino, Point Arena, and Gualala 926 PM PST Tue Nov 6 2018 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY... The National Weather Service in Eureka has issued a Frost Advisory...which is in effect until 9 AM PST Wednesday. * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Valleys and the coastal plain away from the immediate coast. This includes Petrolia, Honeydew, Ettersberg and Fort Bragg. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ102-103-105-106-112-113-071700- /O.CON.KEKA.FR.Y.0026.181107T0800Z-181107T1700Z/ Del Norte Interior-Northern Humboldt Coast- Northern Humboldt Interior-Southern Humboldt Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, Ferndale, Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, Benbow, Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 926 PM PST Tue Nov 6 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY... * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Valleys and the coastal plain away from the immediate coast. This includes Boonville, Comptche, Ukiah, Hopland, Arcata, Eureka, Fortuna, Gasquet, Orleans, Willow Creek, Garberville and Bridgeville. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
580 WWUS76 KEKA 071153 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 353 AM PST Wed Nov 7 2018 ...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S ONCE AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF NORTHWEST CALIFORNIA... CAZ102-103-080100- /O.CAN.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ /O.NEW.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ Del Norte Interior-Northern Humboldt Coast- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, and Ferndale 353 AM PST Wed Nov 7 2018 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... ...THIS MORNINGS FROST ADVISORY IS CANCELLED... The National Weather Service in Eureka has issued a Frost Advisory...which is in effect from midnight tonight to 9 AM PST Thursday. * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Valleys and the coastal plain away from the immediate coast. This includes Arcata, Eureka, Blue Lake and Gasquet. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is possible. Sensitive outdoor plants may be killed if left uncovered. && $$ CAZ110-080100- /O.NEW.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ /O.CON.KEKA.FZ.W.0010.000000T0000Z-181107T1700Z/ Northwestern Mendocino Interior- Including the cities of Potter Valley, Willits, Leggett, and Laytonville 353 AM PST Wed Nov 7 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... The National Weather Service in Eureka has issued a Freeze Warning...which is in effect from midnight tonight to 9 AM PST Thursday. * LOW TEMPERATURES...upper 20s to lower 30s. * LOCATIONS INCLUDE...Leggett...Laytonville...Willits. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ105-106-080100- /O.NEW.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ /O.CON.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, and Benbow 353 AM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... The National Weather Service in Eureka has issued a Freeze Warning...which is in effect from midnight tonight to 9 AM PST Thursday. * LOW TEMPERATURES...lower 30s. * LOCATIONS INCLUDE...Orleans...Willow Creek...Hoopa... Bridgeville. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ104-109-112-113-080100- /O.NEW.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ /O.CON.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ Southwestern Humboldt-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Including the cities of Honeydew, Petrolia, Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, Mendocino, Point Arena, Gualala, Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 353 AM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... The National Weather Service in Eureka has issued a Frost Advisory...which is in effect from midnight tonight to 9 AM PST Thursday. * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Petrolia...Honeydew...Ettersberg... Boonville...Comptche...Ukiah. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is possible. Sensitive outdoor plants may be killed if left uncovered. && $$
803 WWUS76 KEKA 071711 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 911 AM PST Wed Nov 7 2018 ...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S ONCE AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF NORTHWEST CALIFORNIA... CAZ110-080615- /O.EXP.KEKA.FZ.W.0010.000000T0000Z-181107T1700Z/ /O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ Northwestern Mendocino Interior- Including the cities of Potter Valley, Willits, Leggett, and Laytonville 911 AM PST Wed Nov 7 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ105-106-080615- /O.EXP.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ /O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, and Benbow 911 AM PST Wed Nov 7 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... LOW Temperatures...upper 20s to low 30s LOCATIONS INCLUDE...Orleans...Willow Creek...Hoopa... Bridgeville. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ104-109-112-113-080615- /O.EXP.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ /O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ Southwestern Humboldt-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Including the cities of Honeydew, Petrolia, Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, Mendocino, Point Arena, Gualala, Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 911 AM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is possible. Sensitive outdoor plants may be killed if left uncovered. && $$ CAZ102-103-080615- /O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ Del Norte Interior-Northern Humboldt Coast- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, and Ferndale 911 AM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Valleys and the coastal plain away from the immediate coast. This includes Arcata, Eureka, Blue Lake and Gasquet. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Nov 6, 3:01 PM PST, 16 minutes earlier.
Area forecast discussion, Nov 6, 3:01 PM PST, 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
301 PM PST Tue Nov 6 2018
.SYNOPSIS...Dry conditions and near seasonable temperatures are
expected across northwestern California through the work week as
high pressure controls the area. Otherwise, low temperatures are
expected to drop below freezing in some areas tonight.
&&
.DISCUSSION...High pressure will continue to build across over the
eastern Pacific, which will lead to dry conditions and near
seasonable daytime temperatures across the area. The main concern
for the short-term is low temperatures across portions of the
interior and low RH values for fire weather concerns over the
interior. Low temperatures were quite chilly last night, so have
bumped temperatures down for tonight in these areas. As a result,
more areas were added to the existing Frost Advisory that was
already in place for tonight. Additionally, have upgraded some spots
to a Freeze Warning for portions of zone 110, including Willits, Dos
Rios, and Pottery Valley. Temperatures are expected to below 30
degrees in these areas. Areas of more sheltered valleys in Trinity
and northeastern Mendocino will also see freezing temperatures
tonight, but these zones have already had the growing season end.
A mid-level trough is forecast to pass north and east of the area,
which will bring an additional push of dry air as the disturbance
passes Wednesday night into Thursday morning.
Temperatures may end up being warmer, with the passing disturbance
and flow becoming more offshore beginning Wednesday. Some gusty
northeast winds are possible over portions of Mendocino and Lake
counties Wednesday night through late on Thursday. High temperatures
may increase to the mid to upper 60s at the coast by the end of the
week with the offshore flow, but confidence is low at this time.
Temperatures are forecast to be in the upper 60s to upper 70s across
the interior and the upper 50s to mid 60s at the coast through the
rest of the week. Otherwise, no rain is expected over the next seven
days.
&&
.AVIATION...Lackluster weather prevailed today, except for minor pockets of
patchy morning fog over a few river valleys. Breezy to gusty coastal
winds again developed today, otherwise there were no significant
aviation concerns as VFR conditions prevailed under mostly clear
skies. Model Guidance indicating benign weather to continue as dry
and light winds resume overnight then pickup on Wednesday afternoon
across the region. Local MIFG/Few002 can be expected along the river
valleys as well as over a few local coastal spots in the morning. /TA
&&
.MARINE...Gusty N winds will continue over the coastal waters, but
gradually pivot farther offshore and N. Higher gusts will continue
downwind from points and capes. Have extended the end times to the
existing Small Craft Advisory for the outer waters, otherwise
headlines remain unchanged. The oncoming shift may need to extend
the advisory for the S inner waters a bit longer for the evening
update. NW swell will continue to gradually decay through the end of
the week. /SEC
&&
.FIRE WEATHER...Very dry conditions are forecast to continue for
the foreseeable future, with no rain anticipated over the next seven
days. Diurnal northerly breezes are expected to continue through
tomorrow, with winds then forecast to become more offshore late
tomorrow. This will aid in more dry air pushing into the area. Zone
277 is still the greatest concern going forward, with minimum RH
values expected to only be around 10% late Thursday. Some gusty
northeast winds are expected over this zone, but not sure if the
winds will be strong enough to justify any fire weather watch or red
flag warning at this time. We will continue to maintain headlines in
the FWF product. Additionally, fuel moisture is running well below
normal for this time of year, but is not at the critical levels of
August or September.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from midnight tonight to 9 AM PST Wednesday for
CAZ102-103-105-106-110-112-113.
Freeze Warning from midnight tonight to 9 AM PST Wednesday for
CAZ110.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
6 AM PST Wednesday for PZZ450.
Small Craft Advisory until 6 AM PST Friday for PZZ470.
Small Craft Advisory until 9 PM PST this evening for PZZ455.
Small Craft Advisory until midnight PST Thursday night for
PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 6, 2:55 PM PST, 22 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 255 PM PST Tue Nov 6 2018 CAZ102-103-105-106-112-113-072300- Del Norte Interior-Northern Humboldt Coast- Northern Humboldt Interior-Southern Humboldt Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 255 PM PST Tue Nov 6 2018 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Frost and freezing temperatures will be possible over inland valley areas of northwest California during the overnight and early morning periods late this week into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ101-104-107>109-111-072300- Coastal Del Norte-Southwestern Humboldt-Northern Trinity- Southern Trinity-Mendocino Coast-Northeastern Mendocino Interior- 255 PM PST Tue Nov 6 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Frost and freezing temperatures will be possible over inland valley areas of northwest California during the overnight and early morning periods late this week into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ110-072300- Northwestern Mendocino Interior- 255 PM PST Tue Nov 6 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Freeze Warning is currently in effect. Areas of frost are also expected across the zone. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Freeze Warning is in effect through Wednesday monring. Additionally, a Frost Advisory is in effect Wednesday morning. Additional products may be needed for tomorrow night. Sensitive outdoor plants may be killed if left uncovered. Additional frost and freezing temperatures are anticipated later this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:42 AM PST | Frost Advisory | EKA | Mendocino | 12 hr |
| Nov 6, 3:17 PM PST | Frost Advisory | EKA | Del Norte, Humboldt, Mendocino | 18 hr |
Nearby
Freeze Warnings in California, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.